# SDR SCNA96400

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 22475
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT FLOOR TRACK LIGHTS INOP NEAR GALLEY.  REPAIRED WIRING IN TRACK AND OPS CHECKED GOOD.
